# SDR DXTA2022091970670

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 120
- Aircraft serial: 680A0081
- Aircraft time: 5,604 hours, 3,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE BATTERIES OFF AND THE EMER LIGHTS OFF THE  EMERGENCY EXIT SIGN (WHITE) OVER THE MAIN CABIN DOOR IS  ILLUMINATED.   ALSO THE 2 EXIT SIGNS (RED) AT THE BASE IF THE MAIN CABIN DOOR AND THE FLOOR LIGHT UNDER SEAT 10 ARE ILLUMINATED.    ALL OTHER EMERGENCY LIGHTS ARE WORKING PROPERLY. // SIGNOFF// INERTIAL SWITCH SLOO1 ARM REMOVED PEDESTAL PANEL 244BR RESET INERTIAL SWITCH RESET EMER BATTERIES PERFORMED A SATISFATORY EMERGENCY LIGHTING INERTIAL SWITCH OPERATIONAL CHECK IAW CE680A AMM 33-50-11 RESTORE AIRCRAFT TO ORGINAL CONFIGURATION.
